# SDR AU000303

- Difficulty date: April 14, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Harness
- Part number: 0301528030
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 4,471 cycles
- Component: Engine Rpm Ind, Tmeca
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE N1 HARNESS FAULTY.
